MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912415400
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 premarket / 501(k): k160823.
 
Event or Problem Description
It was reported that balloon rupture occurred.An nc quantum apex 15 x 4.00mm was selected for treatment of the target lesion.It was discovered that the balloon could not be inflated as the balloon had already burst.The procedure was completed using another different device and there were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4 premarket / 501(k): k160823.Device evaluation by mfr: the device was not returned to the complaint investigation site for analysis.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the event.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.A risk review was performed, and it confirmed that this event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.One possibility is that the balloon burst occurred as a result of an unintentional handling error during removal of the device from its packaging, given that the balloon appeared already burst upon opening the package and before any inflation attempts were made.However, as the device did not return for analysis the reported allegation cannot be confirmed.This investigation is assigned a most probable investigation conclusion code of cause not established.

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24272249
Report Number2124215-2026-06569
Device Sequence Number15939696
Product Code LOX
UDI-Device Identifier08714729783411
UDI-Public(01)08714729783411(17)280707(10)36913816
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912415400
Device Catalogue NumberH7493912415400
Device Lot Number0036913816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown